# SDR IPXA2020091660314

- Difficulty date: September 6, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN TEE ANGLE IS CRACKED AT STA 1341 AND LONG 15L.  REMOVED, FABRICATED, AND REPLACED TEE ANGLE, IAW DWG AEA7568 AND SRM 51-33-01 (MINOR).
